BibTeX record journals/ijac/Kambites15

download as .bib file

@article{DBLP:journals/ijac/Kambites15,
  author    = {Mark Kambites},
  title     = {Anisimov's Theorem for inverse semigroups},
  journal   = {Int. J. Algebra Comput.},
  volume    = {25},
  number    = {1-2},
  pages     = {41--50},
  year      = {2015},
  url       = {https://doi.org/10.1142/S0218196715400032},
  doi       = {10.1142/S0218196715400032},
  timestamp = {Tue, 25 Aug 2020 16:43:28 +0200},
  biburl    = {https://dblp.org/rec/journals/ijac/Kambites15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics